# SDR 2025FA0000078

- Difficulty date: January 30, 2025
- Submitted: February 1, 2025
- Operation: General aviation
- Make and model: Boeing 747412F
- Aircraft serial: 32899
- Aircraft time: 89,059 hours, 16,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Failed Insp
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SFN IS CURRENTLY IN THE HANGAR FOR C CHECK. DURING THE ACCOMPLISHMENT OF THE ADSI IB744530224, INSPECTION ON THE SECTION 46 CROWN SKIN UNDER DORSAL FAIRING, FOUND TEFLON COATING AT DORSAL FIN FAIRING SEAT AREA WORN.
